# SDR AALA202012079034

- Difficulty date: December 7, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 71,021 hours, 32,187 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  FOUND 2 INCH ROUND CORROSION THROUGHOUT FLOOR TRACK AT STA 7087 AT FR 16.  REMOVED AND REPLACED FLOOR TRACK.
